Results 1 to 5 of 5

Thread: contraceptive

  1. #1
    rinaevita Guest

    Default contraceptive

    Hi,

    Just wondering if anyone has had symptoms like this when comng off depo?

    Have felt nausea, sore boobs (Especially nipples)
    TTC at the moment but not happening at all!!!!
    Very frustrating!!! The nipples are getting little white pimples on them????? Took a preg test but came back negative....is it possible that the test is not picking it up????
    Dont know what to think.
    Gyno gave me some clomid but i do not know whether to take it as this contraceptive has seemed to do a number on me??????




    Thanks

  2. #2

    Join Date
    Sep 2005
    Location
    In the middle of nowhere
    Posts
    9,362

    Default

    Hey mate, how long have you been off the depo for? I went off in Dec06 and it took me until Feb this year to fall. My cycles were out of whack for ages. I ended up taking vitex (a herb) to help after consulting a naturopath, but i know that's not for everyone. It regulated my cycles after only taking it for a couple of months. I stopped it once it had done what I wanted.
    I had the nausea too, but that may be because AF is on it's way, you're Oing or your pregnant...symptoms are eerily similar unfortunately.
    The white bits are just your nipple's oils from the glands of montgomery - nothing to worry about.
    It is possible the test isn't picking it up - have you got one for 25mmol/l and under?
    I don't know about clomid, but I know it's a powerful drug with many side effects. My gynae just wanted me to wait the effects of the depo to wear off. She said it was much safer for my body.

  3. #3
    rinaevita Guest

    Unhappy Contraceptive

    Hi Kim,

    Thnks for your reply.
    I had my last shot in September 07, the shot was supposed to run out on 20 Dec. So nearly 6 months. (Not long i know) Im so impatient!!!

    Its just that i have only had my things for 2.5 days since stopped taking depo.

    Bit confused really.

  4. #4
    rinaevita Guest

    Default Contraception

    Hi Kim,

    What did you mean by 25mmol/1, about the preg test???
    Sorry, forgot to ask that one.

    Maybe i should go see natropath???

    Might give it a go.
    Thank you very much for your help.

    Hope to keep in touch!

    Corena

  5. #5

    Join Date
    Sep 2005
    Location
    In the middle of nowhere
    Posts
    9,362

    Default

    SOme tests require more HCG to be in your urine before it can pick it up. Less than 25mmol/l is quite a sensitive test.

    Yep that was why I went to see a naturopath, to get AF back on track.

    6 months is long enough to get impatient - I totally understand.

Similar Threads

  1. Breast feeding as a contraceptive "Vent"
    By Roudysmum in forum Your Period & Contraceptives
    Replies: 16
    Last Post: January 28th, 2008, 10:48 PM
  2. Contraceptive Injection - when to ttc again?
    By WelshGirl in forum Conception General Discussion
    Replies: 4
    Last Post: August 4th, 2007, 04:05 AM
  3. Contraceptive Injections? Any experience?
    By jgibbo in forum Your Body After Baby & Post Natal Issues
    Replies: 18
    Last Post: March 8th, 2007, 09:27 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •